# SDR FDEA201009143388

- Difficulty date: September 14, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5090
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE SURFACE HAS CORROSION BS 1661 LBL 55 NEAR DOOR   TRESHOLD. REMOVED CORROSION IAW SRM 51-10-02, ORIG MAT THICKNESS 0.125" MEASUREMENT.   FOUND OUT LIMITS IAW 53-00-51,PG 101,FIG 101, DETAIL VII. REMOVED & REPLACED FLOORBEAM IAW SRM 53-00-51, PG 5 AND FIG 1.  MAJOR REPAIR.
